# SDR IXXA20160401010

- Difficulty date: March 30, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 56,586 hours, 19,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 12824
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EXTERIOR EMER LIGHT INOPERATIVE.  DOES NOT ILLUMINATE.  UPON TROUBLESHOOTING NOTED THE POWER SUPPLY HAS NO POWER.  R & R THE BATTERY EMER POWER SUPPLY IAW AMM 33-51-07.  OPERATIONAL CHECKED SATISFACTORY.  NO FURTHER DEFAULTS NOTED.  ACFT RELEASED TO SERVICE.
